Extension of Deltheil's study on random points in a convex quadrilateral

Cowan, Richard, Chiu, S. N. . Advances in Applied Probability 2005. 37 (3) :857-858

Locate this article in:

Bibtex

@article{CIS-229638,
  Author = {Cowan, Richard and Chiu, S. N.},
  Title = {Extension of Deltheil's study on random points in a convex quadrilateral},
  Journal = {Advances in Applied Probability},
  Volume = {37},
  Number = {3},
  Year = {2005},
  Pages = {857--858},
  Keywords = {letter to the editor}
}

Similar articles